Etale covers, bimodules and differential operators.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 179-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphism group, Dedekind domain, ring of differential operators, étale extension, Galois group
@article{MZ_1994__216_4_174645,
author = {R.C. Cannings and M.P. Holland},
title = {Etale covers, bimodules and differential operators.},
journal = {Mathematische Zeitschrift},
pages = {179--194},
year = {1994},
volume = {216},
number = {4},
zbl = {0807.13011},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174645/}
}
R.C. Cannings; M.P. Holland. Etale covers, bimodules and differential operators.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 179-194. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174645/